# SDR AALA202111223039

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737*
- Aircraft serial: 31199
- Aircraft time: 20,964 hours, 8,232 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL #1 ENGINE AMBER COWL VALVE ANTI ICE LIGHT ILLUMINATED. REJECTED TAKEOFF AT 20 KNOTS. RETURNED TO GATE. REPLACED #1 ENGINE COWL THERMAL ANTI ICE VALVE PER AMM 30-21-11.
